It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 Showing 41 - 60 of 125 for muscle aches from lipitor. (0.022 seconds)


... I have since been told that 40MG is kind of high dose. I only know about CoQ10 from what I've read on this board. I need to look into it. ... (20 replies)
... e after a few months, others say it took longer, then there are those that get permanent damage. Most folks on here swear by CQ 10, it really has helped with the muscle aches and pains, and it should be used by people while on statins, but very few drs. tell U that. ... (28 replies)
... Has anyone experienced muscle pain along with some weakness as a side affect of Lipitor? ... (26 replies)

... however some have severe muscle aches and loss of strength, especially in the leg muscles. I took lipitor 40 mgs for 2 months and immediately noticed legs pains so reduced to 20 mgs per day for last 4 months. ... (8 replies)
... en I was taking it , if I ate certain foods I had better be near a bathroom for the next hour , certain foods would run right thru me and would have bad stomach aches . When I stopped statins this totally went away . As far as side effects a lot of people on this board have had negative experiences with them . ... (18 replies)
... I have recently tried Crestor as a last resort to lower my numbers, with a warning from my Dr. to stop if the pains returns. ... (20 replies)
... and having your father die at age 48 of a heart attack. I would however see if your Dr would go for starting at 10mg of Lipitor at least for 3 mos until your next bloodwork comes back. ... (18 replies)
... that have experienced muscle weakness due to their cholesterol lowering drug. ... (37 replies)
... i sure hope you can help me. you are the only person i have read about that went on prednisone for the muscle pains. i was in such severe pain i ended up in the hospital. i believe it also is from the lipitor. my dr. says no. but she did put me on prednisone also. ... (26 replies)
... ed to go on the Lipitor. I didn't think I would have a reaction in just 6 days, but now 2 days after stopping it my energy is already coming back and hardly any muscle aches. Does anyone think I should ask my Doc for a lower dose of Lipitor or some other product? ... (8 replies)
... o female who has had a catheter ablation to the heart in 1999 and I was on 10 mg of lipitor for a month. Went back to the doctor and was doing well and she increased my lipitor to 20 mg which was a bad mistake. ... (2 replies)
... ed to go on the Lipitor. I didn't think I would have a reaction in just 6 days, but now 2 days after stopping it my energy is already coming back and hardly any muscle aches. Does anyone think I should ask my Doc for a lower dose of Lipitor or some other product? ... (8 replies)
... changed to lipitor 20mg. ... (24 replies)
... YR is 'natural', we could skip the liver function tests..... NOT SO.... The same PCP went balistic when we told him my husband was experiencing cognitive decline from statins. Needless to say, we just changed PCP's. ... (7 replies)
... Hi, I have kind of been down this same road. I was on Lipitor and developed muscle pain, weakness, some joint aches and some numbness in one foot. At times I was also somewhat lightheaded. My Dr. ... (35 replies)
... Interesting to hear you had memory loss, I've read about it but never heard anyone experience it. My father was on Mevacor, I think it was doing a number on him too. He was a construction executive his whole career, master's degree, even began his PhD. The last couple years, he can't remember a damn thing, it has really effected him. I personally think it impacted his career... (20 replies)
... It took me almost one and a half years for my muscle pains to completely disappear once I stopped taking my medicines. I had been on Lipitor for about 7 years, and when my doctor added Tricor to the mix, I had serious muscle aches within months... ... (4 replies)
... Look up "Dr. Beatrice Golomb, MD" from UCSD... ... (26 replies)
... and others take statins for years before experiencing side effects. Many report the appearance of side affects when dosage is increased or when you are switched from one statin to another. ... (7 replies)
... In December of last year I started having a lot of muscle aches and pains. I had been taking Lipitor for a few years and complained to my Dr. ... (9 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 05:46 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!